# SDR CALA2025022402430

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 110,736 hours, 14,598 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 2EA PINS IN DOOR 4R SLIDE PER ESCAPE SLIDE RENDRER SAFE CHECKLIST.ALSO OPENED AND COLLARED CIRCUIT BREAKER H18 (EMER LIGHTS) ON COCKPIT P11 PANEL. REMOVED 2 EA SAFTEY PINS IN DOOR 4R SLIDE AND CLOSED-CIRCUIT BREAKER H18 ON P11 PANEL PER ESCAPE SLIDE RENDER SAFE CHECKLIST.
